MathSciNet Relay Station
MathSciNet bibliographic data
MR512051 (80c:47051) 47H10 (46B30)
Soardi, Paolo M. Existence of fixed points of nonexpansive mappings in certain Banach lattices. Proc. Amer. Math. Soc. 73 (1979), no. 1, 25–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement